2017
Том 69
№ 9

All Issues

Some questions of the spectral theory of differential equations of elliptic type in the space of vector-functions

Gorbachuk M. L., Gorbachuk V. I.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 28 (1976), no. 3, pp 244-252.

Citation Example: Gorbachuk M. L., Gorbachuk V. I. Some questions of the spectral theory of differential equations of elliptic type in the space of vector-functions // Ukr. Mat. Zh. - 1976. - 28, № 3. - pp. 313–324.

Full text